Morphisms between Grassmannians. (English) Zbl 1504.14084

Summary: Denote by \(\mathbf{G}(k,n)\) the Grassmannian of linear subspaces of dimension \(k\) in \(\mathbf{P}^n\). We show that if \(n>m\) then every morphism \(\varphi :\mathbf{G}(k,n) \to \mathbf{G}(l,m)\) is constant.


14M15 Grassmannians, Schubert varieties, flag manifolds
14J45 Fano varieties
Full Text: arXiv


[1] S. Agnihotri and C. Woodward, Eigenvalues of products of unitary matrices and quantum Schubert calculus, Math. Res. Lett. 5 (1998), no. 6, 817-836. · Zbl 1004.14013
[2] D. Eisenbud and J. Harris, 3264 and all that—a second course in algebraic geometry, Cambridge University Press, Cambridge, 2016. · Zbl 1341.14001
[3] W. Fulton, Intersection theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, 2, Springer-Verlag, Berlin, 1998. · Zbl 0885.14002
[4] W. Fulton, R. D. MacPherson, F. Sottile and B. Sturmfels, Intersection theory on spherical varieties, J. Algebraic Geom. 4 (1995), no. 1, 181-193. · Zbl 0819.14019
[5] W. Fulton and C. Woodward, On the quantum product of Schubert classes, J. Algebraic Geom. 13 (2004), no. 4, 641-661. · Zbl 1081.14076
[6] J. Kopper, Effective cycles on blow-ups of Grassmannians, J. Pure Appl. Algebra 222 (2018), no. 4, 846-867. · Zbl 1375.14035
[7] R. Muñoz, G. Occhetta and L. E. Solá Conde, Uniform vector bundles on Fano manifolds and applications, J. Reine Angew. Math. 664 (2012), 141-162. · Zbl 1271.14058
[8] R. Muñoz, G. Occhetta and L. E. Solá Conde, Splitting conjectures for uniform flag bundles, Eur. J. Math. 6 (2020), no. 2, 430-452. · Zbl 1442.14131
[9] X. Pan, Triviality and split of vector bundles on rationally connected varieties, Math. Res. Lett. 22 (2015), no. 2, 529-547. · Zbl 1330.14088
[10] E. Sato, Uniform vector bundles on a projective space, J. Math. Soc. Japan 28 (1976), no. 1, 123-132. · Zbl 0315.14003
[11] H. Tango, On \((n-1)\)-dimensional projective spaces contained in the Grassmann variety \(\text{Gr}(n,1)\), J. Math. Kyoto Univ. 14 (1974), 415-460. · Zbl 0332.14020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.